# SDR DXTA2024040511396

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 2,548 hours, 1,452 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND CLIMBING THROUGH 3,000' AMBER CAS MSGS CHECK DOORS AND CABIN DOOR OPEN LIGHTS CAME ON. NO PRESSURE LOSS WAS NOTICED AND RETURNED TO DEPARTURE AIRPORT. WHILE TAXIING BACK TO THE RAMP THE AMBER CAS MSG AUTO TEST FAIL ILLUMINATED.  PERFORMED A ARES DOWNLOAD AND SENT TO TEXTRON ALSO TROUBLESHOOT CABIN DOOR DID'NT FIND ANY DISCREPANICES AT THIS TIME WAITING FOR ARES DOWNLOAD RESULTS . DJ 04/03/24 CHECKED ALL THE RIGGING ON ALL CABIN DOOR PROXIMITY SWITCHES IAW CE 700AMM 52-70-25. ALL PROXIMITY SWITCHES ARE WLTHIN LIMTS. FUTHER TROUBLESHOOTING I FOUND CABIN DOOR VENT WAS OUT OF RIGGS UMITS. PERFORMED CABIN DOOR LATCH/LOCK SYSTEM RIGGING IAW CE 700 AMM 52-10-43. OPS CHECK NORMAL
